American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62F12) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] S. V. Shklyar. Conditions for the consistency of the total least squares estimator in an errors-in-variables linear regression model. Theor. Probability and Math. Statist. 83 (2011) 175-190. MR 2768857.
Abstract, references, and article information   
View Article: PDF

[2] H. Schneeweiss and A. Kukush. Comparing the efficiency of structural and functional methods in measurement error models. Theor. Probability and Math. Statist. 80 (2010) 131-142. MR 2541958.
Abstract, references, and article information   
View Article: PDF

[3] O. B. Gontar. Asymptotic behavior of SIMEX estimators in an errors-in-variables linear structural regression model. Theor. Probability and Math. Statist. 78 (2009) 1-13. MR 2446844.
Abstract, references, and article information   
View Article: PDF

[4] A. L. Malenko and O. G. Kukush. An optimal joint estimator for regression parameters and the dispersion parameter in errors-in-variables nonlinear models. Theor. Probability and Math. Statist. 78 (2009) 157-166. MR 2446856.
Abstract, references, and article information   
View Article: PDF

[5] A. Yu. Rizhov. An estimator for the parameters of concentrations of two-component mixtures with censored data. Theor. Probability and Math. Statist. 76 (2008) 169-179. MR 2368749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. V. Shklyar. Consistency of an estimator of the parameters of a polynomial regression with a known variance relation for errors in the measurement of the regressor and the echo. Theor. Probability and Math. Statist. 76 (2008) 181-197. MR 2368750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. S. Repetats'ka. Inconsistency of the orthogonal regression estimator for the vector nonlinear errors-in-variables model. Theor. Probability and Math. Statist. 73 (2006) 163-179. MR 2213850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. P. Yurachkivskii and D. O. Ivanenko. Estimation of a matrix-valued parameter of an autoregressive process with nonstationary noise. Theor. Probability and Math. Statist. 72 (2006) 177-191. MR 2168147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. Androshchuk. The local asymptotic normality of a family of measures generated by solutions of stochastic differential equations with a small fractional Brownian motion. Theor. Probability and Math. Statist. 71 (2005) 1-15. MR 2144316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] O. G. Kukush and Yu. S. Mishura. Asymptotic efficiency of statistical estimates in a compound Poisson model. Theor. Probability and Math. Statist. 68 (2004) 67-80. MR 2000396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nadiya Rudomino-Dusyats'ka. Properties of maximum likelihood estimates in diffusion and fractional-Brownian models. Theor. Probability and Math. Statist. 68 (2004) 139-146. MR 2000643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1